CSpace

Browse/Search Results:  1-10 of 64 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2020, 卷号: 22, 期号: 2, 页码: 21
Authors:  Zhang, Xinqiu;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Schrodinger system  linear and nonlinear couplings  uniqueness  synchronized solution  
THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 343-367
Authors:  Dai, Guowei;  Sun, Yimin;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Schrodinger systems  global bifurcation  multi-parameter  positive solutions  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
GLOBAL BIFURCATIONS AND A PRIORI BOUNDS OF POSITIVE SOLUTIONS FOR COUPLED NONLINEAR SCHRODINGER SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2019, 卷号: 12, 期号: 7, 页码: 1905-1927
Authors:  Dai, Guowei;  Tian, Rushun;  Zhang, Zhitao
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Bifurcation  Schrodinger systems  positive solutions  
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
A monotonicity theorem and its applications to weighted elliptic equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 10, 页码: 1925-1934
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
monotonicity theorem  nonlinear elliptic weighted equation  Liouville-type theorem  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5912-5941
Authors:  Liu, Zhisu;  Zhang, Zhitao;  Huang, Shuibo
Favorite  |  View/Download:12/0  |  Submit date:2019/03/11
Schrodinger-Poisson-Slater problem  Positive solution  Perturbation technique  Concentration-compactness principle  
Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 18
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Kirchhoff-type problems  Vanishing potentials  Schrodinger equation  Ground state solution  Asymptotic behaviour